MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419602010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Arteriosclerosis/ Atherosclerosis (4437)
Date of Event 11/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: age at time of event: 71 years old at the time of study enrollment.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported via a clinical study that vessel occlusion occurred, requiring intervention.On (b)(6) 2024, a right lower extremity angiogram revealed occlusion of the superficial femoral artery (sfa) in the region of a proximal stent, and disease of the sfa distally, with good recannulation in the distal sfa and excellent 3 vessel run-off to the foot.An occlusion was noted in right proximal sfa, right mid sfa, right distal sfa, and right popliteal artery, which were treated by balloon angioplasty using these two 6 x 200 mm ranger drug coated balloons.This was followed by placement of a 6 mm x 50 mm non-boston scientific endoprosthesis stent in the right proximal sfa, and was post dilated using a 6 mm x 40 mm ranger drug coated balloon.Post procedure, the final residual stenosis was noted to be 30%.The event was considered to be resolved and on the same day, the subject was discharged from the hospital.On (b)(6) 2024, the subject presented to the hospital with the complaint of right thigh pain for the previous week, indicative of a new occluded stent or injury to the profunda.On the same day, right lower extremity angiogram revealed a widely patent proximal sfa stent and profunda femoral artery, occlusion of the distal sfa and proximal popliteal artery, with reconstitution of the 3 tibial vessels at the level of the popliteal artery.The subject was noted with a pre-operative diagnosis of peripheral vascular disease and short distance life-limiting claudication.On the same day, the occlusions noted in right distal sfa, and right proximal popliteal artery, were treated by lithotripsy using 5 mm x 60 mm shockwave lithotripsy device and balloon angioplasty using 5 mm x 80 mm and 6 mm x 120 mm drug coated balloons.Post procedure, angiography revealed opened right distal sfa and popliteal artery with moderate disease.On the same day, the event was considered to be resolved.
 
Event or Problem Description
It was reported via a clinical study that vessel occlusion occurred requiring intervention.On (b)(6) 2024, a right lower extremity angiogram revealed occlusion of the superficial femoral artery (sfa) in the region of a proximal stent, and disease of the sfa distally, with good recannulation in the distal sfa and excellent 3 vessel run-off to the foot.An occlusion was noted in right proximal sfa, right mid sfa, right distal sfa, and right popliteal artery, which were treated by balloon angioplasty using these two 6 x 200 mm ranger drug coated balloons.This was followed by placement of a 6 mm x 50 mm non-boston scientific endoprosthesis stent in the right proximal sfa, and was post dilated using a 6 mm x 40 mm ranger drug coated balloon.Post procedure, the final residual stenosis was noted to be 30%.The event was considered to be resolved and on the same day, the subject was discharged from the hospital.On (b)(6) 2024, the subject presented to the hospital with the complaint of right thigh pain for the previous week, indicative of a new occluded stent or injury to the profunda.On the same day, right lower extremity angiogram revealed a widely patent proximal sfa stent and profunda femoral artery, occlusion of the distal sfa and proximal popliteal artery, with reconstitution of the 3 tibial vessels at the level of the popliteal artery.The subject was noted with a pre-operative diagnosis of peripheral vascular disease and short distance life-limiting claudication.On the same day, the occlusions noted in right distal sfa, and right proximal popliteal artery, were treated by lithotripsy using 5 mm x 60 mm shockwave lithotripsy device and balloon angioplasty using 5 mm x 80 mm and 6 mm x 120 mm drug coated balloons.Post procedure, angiography revealed opened right distal sfa and popliteal artery with moderate disease.On the same day, the event was considered to be resolved.
 
Additional Manufacturer Narrative
A2: age at time of event: 71 years old at the time of study enrollment.
 
Event or Problem Description
It was reported via a clinical study that vessel occlusion occurred requiring intervention.On (b)(6) 2024, a right lower extremity angiogram revealed occlusion of the superficial femoral artery (sfa) in the region of a proximal stent, and disease of the sfa distally, with good recannulation in the distal sfa and excellent 3 vessel run-off to the foot.An occlusion was noted in right proximal sfa, right mid sfa, right distal sfa, and right popliteal artery, which were treated by balloon angioplasty using these two 6 x 200 mm ranger drug coated balloons.This was followed by placement of a 6 mm x 50 mm non-boston scientific endoprosthesis stent in the right proximal sfa, and was post dilated using a 6 mm x 40 mm ranger drug coated balloon.Post procedure, the final residual stenosis was noted to be 30%.The event was considered to be resolved and on the same day, the subject was discharged from the hospital.On (b)(6) 2024, the subject presented to the hospital with the complaint of right thigh pain for the previous week, indicative of a new occluded stent or injury to the profunda.On the same day, right lower extremity angiogram revealed a widely patent proximal sfa stent and profunda femoral artery, occlusion of the distal sfa and proximal popliteal artery, with reconstitution of the 3 tibial vessels at the level of the popliteal artery.The subject was noted with a pre-operative diagnosis of peripheral vascular disease and short distance life-limiting claudication.On the same day, the occlusions noted in right distal sfa, and right proximal popliteal artery, were treated by lithotripsy using 5 mm x 60 mm shockwave lithotripsy device and balloon angioplasty using 5 mm x 80 mm and 6 mm x 120 mm drug coated balloons.Post procedure, angiography revealed opened right distal sfa and popliteal artery with moderate disease.On the same day, the event was considered to be resolved.It was further reported that on (b)(6) 2024, the subject presented to hospital with complaint of right thigh pain that began 3 days after the procedure dated (b)(6) 2024, which worsened with walking.Subject could only ambulate about 5 feet before crippling right thigh pain that radiates into the groin.On (b)(6) 2024, the subject was treated with lithotripsy and angioplasty with final residual stenosis of 20%.
 
Additional Manufacturer Narrative
A2: age at time of event: 71 years old at the time of study enrollment.H6 - patient codes: updated.H6 - impact codes: updated.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported via a clinical study that vessel occlusion occurred requiring intervention.On (b)(6) 2024, a right lower extremity angiogram revealed occlusion of the superficial femoral artery (sfa) in the region of a proximal stent, and disease of the sfa distally, with good recannulation in the distal sfa and excellent 3 vessel run-off to the foot.An occlusion was noted in right proximal sfa, right mid sfa, right distal sfa, and right popliteal artery, which were treated by balloon angioplasty using these two 6 x 200 mm ranger drug coated balloons.This was followed by placement of a 6 mm x 50 mm non-boston scientific endoprosthesis stent in the right proximal sfa, and was post dilated using a 6 mm x 40 mm ranger drug coated balloon.Post procedure, the final residual stenosis was noted to be 30%.The event was considered to be resolved and on the same day, the subject was discharged from the hospital.On (b)(6) 2024, the subject presented to the hospital with the complaint of right thigh pain for the previous week, indicative of a new occluded stent or injury to the profunda.On the same day, right lower extremity angiogram revealed a widely patent proximal sfa stent and profunda femoral artery, occlusion of the distal sfa and proximal popliteal artery, with reconstitution of the 3 tibial vessels at the level of the popliteal artery.The subject was noted with a pre-operative diagnosis of peripheral vascular disease and short distance life-limiting claudication.On the same day, the occlusions noted in right distal sfa, and right proximal popliteal artery, were treated by lithotripsy using 5 mm x 60 mm shockwave lithotripsy device and balloon angioplasty using 5 mm x 80 mm and 6 mm x 120 mm drug coated balloons.Post procedure, angiography revealed opened right distal sfa and popliteal artery with moderate disease.On the same day, the event was considered to be resolved.It was further reported that on (b)(6) 2024, the subject presented to hospital with complaint of right thigh pain that began 3 days after the procedure dated (b)(6) 2024 which worsened with walking.Subject could only ambulate about 5 feet before crippling right thigh pain that radiates into the groin.On (b)(6) 2024, the subject was treated with lithotripsy and angioplasty with final residual stenosis of 20%.It was further reported that the occlusion was located at the right femoropopliteal artery.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21768986
Report Number2124215-2025-20730
Device Sequence Number20939358
Product Code ONU
UDI-Device Identifier08714729976202
UDI-Public(01)08714729976202(17)251003(10)9167H23
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2025
Device Model NumberH74939419602010
Device Catalogue NumberH74939419602010
Device Lot Number09167H23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer04/04/2025
06/18/2025
08/21/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date04/30/2025
07/15/2025
09/16/2025
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityHispanic